Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I dont have bad acne, its just that some of it doesnt ever go away. I have decided to take accutane because Everyday I'm icing, washing, exfoliating, and dumping more and more cream onto my face. Also I take 2 antibiotics. My friends, 2 of them I stayed with in a hotel, only washed their faces twice a day w/ bar soap, and have no acne at all. This is why I chose accutane, so I wont spend the rest of my life worrying about all that nonsense cream, pills, washes, etc.

Anyway, how many people have gotten breakouts in the first stages of accutane? Thanks for your help.

Also, i have allergies, and use a nasal spray, will that cause my nose to bleed more?

Link to post
Share on other sites

I'm on week three of accutane and I am having an initial break out =P~ ...it's not to bad though. My face is more red then anything. I mosturise(I can't spell :( ) three times a day and I am still quite dry but in the long run its worth it. I mean a clear face with no worries is worth one or two months of dry and red skin. :D/

Link to post
Share on other sites

To a degree, it all depends. Some people don't even get an inital breakout. Some people have said that they've flared up in places that never had problems before.

Personally, I flared up in places that had stopped forming acne. Like my nose and temples had been fairly ... quiet... for a while but about 3-4 weeks into accutane I've gotten some pretty nasty bouts of acne. Particularly my nose, there's a fat on on it right now. :(

Link to post
Share on other sites

Wow! Did i ever go through a bad initial outbreak! About 8 days into the medication it came, and it was rough, but I cleared up slowly after that. My derm just increased my medication, and he said it would bring another bad outbreak, but a few months of bad skin is worth a few years, if not a lifetime, of clear skin, dontcha think? My advice to all Accutane users, be patient and think about the long-term effects of what this drug can do for you! Don't expect an overnight miracle. For emergencies, ask your doctor to give you a medrol dosepack. It's a steroid that can temporarily clear most people's skin up, or at least make a major improvement. But it's only for 6 days...also, those annoying cysts that won't go away, you can get Cortisone shots in those. They hurt but they'll clear up within 42-78 hours. Good luck to all of you!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×